# SDR 98UAL900160

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153UA
- Make and model: Boeing 747123
- Aircraft serial: 20102
- Engine: Pwa JT9D7A
- System (JASC): 2710 · Aileron Control System
- Part: Power Cont Unit
- Condition: Failed
- Location: Lt Aileron
- Component: Bendix, 31701207
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF AILERON CONTROL SYSTEM, LT INBOARD AILERON POWER CONTROL PACKAGE STARTED GUSHING HYDRAULIC FLUID.  UPON EXAMINATION OF PCP AFTER REMOVAL, FOUND INNER ACTUATOR ROD SHEARED AT FORWARD END.  AIRCRAFT WAS IN UAL-OMB MAINTENANCE FACILITY FOR C-CHECK WHEN THIS DISCREPANCY OCCURRED.  LT INBOARD AILERON PCP REPLACED WITH SERVICEABLE UNIT, OPERATIONAL CHECK OK.
